# SDR ASAA2017062721207

- Difficulty date: June 27, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 38,537 hours, 11,607 cycles
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GPU RAN OUT OF FUEL AND A/C LOST POWER AFTER STARTING APU. BLUE APU GEN OFF BUS ILLUMINATED BUT NO VOLTS OR FREQUENCY ON ELECTRICAL PANEL. NO OTHER APU ANNUNCIATOR LIGHTS ILLUMINATED. GROUNDED - YES. REF FIM TASK 24-21 TASK 820. APU GENERATOR CAME ON LINE WITH NO FAULTS. TRANSFERRED POWER SEVERAL TIMES WITH NO FAULTS. VOLTS AND FREQUENCIES WITHIN LIMITS. PROVIDED DIFFERENT LOADS TO APU GEN SYSTEM AND VERIFIED APU LOAD ON INPUT MONITORING PAGE. NO ISSUES NOTED. ALSO SHOOK WIRING AND TAPPED AROUND AT FIRE CONTROL HANDLE IN RT MAIN WHEEL WELL. APU GEN POWER CHECKS GOOD. GROUND VERIFICATION GOOD.
